Extending Lipschitz functions via random metric partitions

James R. Lee, Assaf Naor

Research output: Contribution to journalArticle

94 Scopus citations
Original languageEnglish (US)
Pages (from-to)59-95
Number of pages37
JournalInventiones Mathematicae
Volume160
Issue number1
DOIs
StatePublished - Apr 1 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Extending Lipschitz functions via random metric partitions'. Together they form a unique fingerprint.

  • Cite this